RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2003, Volume 6, Number 1, Pages 118–124 (Mi sjim419)  

This article is cited in 5 scientific papers (total in 5 papers)

On the stability of solutions of a mixed problem for an almost linear parabolic system on a plane

R. K. Romanovskii, E. V. Vorob'eva, I. D. Makarova

Omsk State Technical University

Full text: PDF file (205 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.95
Received: 02.10.2002
Revised: 13.01.2003

Citation: R. K. Romanovskii, E. V. Vorob'eva, I. D. Makarova, “On the stability of solutions of a mixed problem for an almost linear parabolic system on a plane”, Sib. Zh. Ind. Mat., 6:1 (2003), 118–124

Citation in format AMSBIB
\Bibitem{RomVorMak03}
\by R.~K.~Romanovskii, E.~V.~Vorob'eva, I.~D.~Makarova
\paper On the stability of solutions of a~mixed problem for an almost linear parabolic system on a~plane
\jour Sib. Zh. Ind. Mat.
\yr 2003
\vol 6
\issue 1
\pages 118--124
\mathnet{http://mi.mathnet.ru/sjim419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2038248}
\zmath{https://zbmath.org/?q=an:1028.35094}


Linking options:
  • http://mi.mathnet.ru/eng/sjim419
  • http://mi.mathnet.ru/eng/sjim/v6/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. K. Romanovskii, M. V. Mendziv, “Stability of solutions to the Cauchy problem for a plane hyperbolic system with time-periodic coefficients”, Siberian Math. J., 48:5 (2007), 913–918  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Mendziv M.V., Romanovskii R.K., “Direct Lyapunov method for hyperbolic systems on the plane with time-periodic coefficients”, Differential Equations, 44:2 (2008), 267–273  crossref  mathscinet  zmath  isi  elib  scopus
    3. M. V. Mendziv, R. K. Romanovskii, “Ustoichivost sistemy upravleniya khimicheskim reaktorom idealnogo vytesneniya”, Trudy shestoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (1–4 iyunya 2009 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2009, 164–168  mathnet
    4. Romanovskii R.K., Bel'gart L.V., “On the exponential dichotomy of solutions of the Cauchy problem for a hyperbolic system on a plane”, Differ Equ, 46:8 (2010), 1135–1144  crossref  mathscinet  zmath  isi  elib  scopus
    5. R. K. Romanovsky, E. M. Nazaruk, “Lyapunov's direct method for linear systems of functional-differential equations in Sobolev space”, Siberian Math. J., 55:4 (2014), 696–705  mathnet  crossref  mathscinet  isi
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:293
    Full text:76
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020